A local moment type estimator for an extreme quantile in regression with random covariates

Yuri Goegebeur, Armelle Guillou, Michael Osmann

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalCommunications in Statistics: Theory and Methods
Volume46
Issue number1
Pages (from-to)319-343
ISSN0361-0926
DOIs
Publication statusPublished - 2017

Cite this

@article{aa335eaafa2e40f59038d92311b2f5b5,
title = "A local moment type estimator for an extreme quantile in regression with random covariates",
author = "Yuri Goegebeur and Armelle Guillou and Michael Osmann",
year = "2017",
doi = "10.1080/03610926.2014.991039",
language = "English",
volume = "46",
pages = "319--343",
journal = "Communications in Statistics: Theory and Methods",
issn = "0361-0926",
publisher = "Taylor & Francis",
number = "1",

}

A local moment type estimator for an extreme quantile in regression with random covariates. / Goegebeur, Yuri; Guillou, Armelle; Osmann, Michael.

In: Communications in Statistics: Theory and Methods, Vol. 46, No. 1, 2017, p. 319-343.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - A local moment type estimator for an extreme quantile in regression with random covariates

AU - Goegebeur, Yuri

AU - Guillou, Armelle

AU - Osmann, Michael

PY - 2017

Y1 - 2017

U2 - 10.1080/03610926.2014.991039

DO - 10.1080/03610926.2014.991039

M3 - Journal article

VL - 46

SP - 319

EP - 343

JO - Communications in Statistics: Theory and Methods

JF - Communications in Statistics: Theory and Methods

SN - 0361-0926

IS - 1

ER -